Over the last 6-7 years, I have tried many antidepressant: Cymbalta, Fetzima, Wellbutrin, Zoloft, Prozac and I am looking for one that does not make me sweat. It is very uncomfortable. My clothes are wet by barely doing nothing like drinking tea will start it so imagin when I work out, I look completely ridiculous. Anybody who has experienced heavy sweating and knows of antidepressants that does not make them sweat?
You are not alone! In clinical studies about 5-14% of users reported hyperhidrosis as a side effect and this applies to almost all antidepressants if you are sensitive to the drugs.
You might want to try fluvoxamine (Luvox) which is relatively less likely to cause this side effect. Also, talk to your health care provider about the problem as there are some treatments available that help in many cases. Many of the prescription anticholinergic drugs have been used and even Benadryl sometimes works for some people.
Of course it means taking more medication but if an antidepressant works well for you otherwise it might be worth it.
Best regards and good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.